MathSciNet Relay Station
MathSciNet bibliographic data
MR2141479 57Q45 (57Q35)
Satoh, Shin; Shima, Akiko Triple point numbers and quandle cocycle invariants of knotted surfaces in 4-space. New Zealand J. Math. 34 (2005), no. 1, 71–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement